Moerdijk, I. and Pronk, D.A. (1999) Simplicial cohomology of orbifolds. Indagationes Mathematicae, 10 (2). pp. 269-293. ISSN 0019-3577
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 1999 Elsevier. This is an author produced version of a paper subsequently published in Indagationes Mathematicae. Uploaded in accordance with the publisher's self-archiving policy. Article available under the terms of the CC-BY-NC-ND licence (https://creativecommons.org/licenses/by-nc-nd/4.0/) |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 06 Oct 2017 09:49 |
Last Modified: | 28 Apr 2018 20:57 |
Published Version: | https://doi.org/10.1016/S0019-3577(99)80021-4 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/S0019-3577(99)80021-4 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:122084 |